advertisement
Question
Posted by: Nadine | 2008-11-11

Interactions

Good day Doctor,
Please could you help me, I am currently taking the Femodene birth control pill and have been for the past three years. I am 21 years of age. Lately I have experienced a brown discharge, resembling blood. I normally have a bit of a white discharge but now it is coming out brown. I' m taking my active pills and am nowhere near my inactive tablets. Around two weeks ago I began taking a product called ' Breast Assured'  but this product only contains herbs such as  Damiana, Saw Palmetto, Fennel Seed, Mexican Wild Yam, Flax Seed, Black Cohosh, Marshmallow Root, Goats Rue. I was assured that these ingreedients would have no effects on my pill. Do you think this could be the reason? Please advise as I am very worried! Thank you so much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is hormonal activity from some of these agents and this could thus interact with the Pill, causing breakthrough bleeding. This does not mean that pregnancy will result though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nadine | 2008-11-15

Thank you so much Doc

Reply to Nadine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement